Upper respiratory tract infection and Burning sensation - from FDA reports
Burning sensation is found among people with Upper respiratory tract infection, especially for people who are female, 60+ old, take medication Avelox and have Pain. This review analyzes which people have Burning sensation with Upper respiratory tract infection. It is created by eHealthMe based on reports of 43 people who have Upper respiratory tract infection from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 22, 2017
43 people who have Upper Respiratory Tract Infection and Burning Sensation are studied.
Number of reports submitted per year:
Gender of people who have Upper Respiratory Tract Infection and experience Burning Sensation *:
- female: 72.09 %
- male: 27.91 %
Age of people who have Upper Respiratory Tract Infection and experience Burning Sensation *:
- 0-1: 0.0 %
- 2-9: 3.57 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 7.14 %
- 40-49: 17.86 %
- 50-59: 32.14 %
- 60+: 39.29 %
Top co-existing conditions for these people *:
- Pain (5 people, 11.63%)
- Sleep Disorder (4 people, 9.30%)
- Neuralgia (3 people, 6.98%)
- High Blood Pressure (3 people, 6.98%)
- Depression (3 people, 6.98%)
Most common drugs for these people *:
- Avelox (10 people, 23.26%)
- Levaquin (7 people, 16.28%)
- Neurontin (4 people, 9.30%)
- Lorazepam (4 people, 9.30%)
- Azithromycin (4 people, 9.30%)
Top symptoms for these people *:
- Weakness (13 people, 30.23%)
- Rashes (13 people, 30.23%)
- Joint Pain (13 people, 30.23%)
- Hypoaesthesia (13 people, 30.23%)
- Breathing Difficulty (11 people, 25.58%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Burning sensation and Upper respiratory tract infection?
- Check symptoms - is your burning sensation caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeBurning sensation and Upper respiratory tract infection from FDA and eHealthMe reports
Upper Respiratory Tract Infection
Upper respiratory tract infection can be treated by Azithromycin, Amoxicillin, Levaquin, Zithromax, Clarithromycin (latest reports from 30,532 Upper respiratory tract infection patients)
Burning sensation has been reported by people with multiple sclerosis, high blood cholesterol, rheumatoid arthritis, high blood pressure (latest reports from 38,590 Burning sensation patients).
Browse all symptoms of Upper respiratory tract infectiona b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Burning sensationBurning sensation
Other conditions that could case Burning sensationBurning sensation
What would happen?
Can you answer these questions?
I have burning, pins and needle sensations throughout my body. My symptoms started in 2005 in my arms only. Over time my whole body is consumed with the symptoms. In 1996 I had a neverous breakdown and was put on 1000 mg of depakote, then I was put on lamitcal and came off it around 2011. I ...
At first it makes me jittery, but then the sleepiness kicks in. Yesterday I slept from 8PM until now almost 9AM and I'm still sleepy! I am a fit 35 year old, go to the gym 5 days a week and eat a clean diet. No history of high blood pressure nor any other underlying disease/health problem
You may be interested in these reviews
I'm 18 days out after trying botox for crows feet. I've had horrible side effects including nausea, weakens and burning sensation in arms and hands. It seems the burning is also appearing in other parts of my body. I'm scared. When will these resolve? Will there be permanent damage? Is there any ...